# SDR SWAA2021062928429

- Difficulty date: January 30, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,352 hours, 11,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT CORNER SCUFF PLATE IS CRACKED / FWD CARGO AFT CORNER SCUFF PLATE CRACK-WELD REPAIR ACCOMPLISHED ON W/O 40458 - 1400 - 0001 IAW B737-800 SRM 53-30-15-2R-1 SN; 4626274
